MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA S.R.L. CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE, AORTIC; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2019 a patient received a carbomedics s5-027 top hat mechanical aortic valve.The manufacturer was notified that on (b)(6) 2019 the valve was explanted.No further information was received.
 
Additional Manufacturer Narrative
The manufacturer made several attempts to follow-up for further information related to specific events and no further information was received.At this time since information regarding the individual devices is not available no further investigations can be performed.The case will be closed at this time as no further investigation is possible.However, should additional information be provided, the manufacturer will re-assess the event and take further investigative action as applicable.The root cause is thus deemed to be cause not established.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Fields changed: b4, g4, g7, h2, h6.

Brand Name
CARBOMEDICS TOP HAT PROSTHETIC HEART VALVE, AORTIC
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9766514
Report Number3005687633-2020-00103
Device Sequence Number2185711
Product Code LWQ
UDI-Device Identifier08022057012937
UDI-Public(01)08022057012937(240)S5-027(17)220924
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model NumberCPHV
Device Catalogue NumberS5-027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/06/2020
06/29/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/05/2020
06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR